Periodic orbits for the generalized Yang-Mills Hamiltonian system in dimension 6

Fatima Ezzahra Lembarki, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

We apply the averaging theory to study a generalized Yang-Mills Hamiltonian system in dimension 6 with six parameters. We provide sufficient conditions on the six parameters of the system which guarantee the existence of continuous families of period orbits parameterized by the energy. © 2014 Springer Science+Business Media Dordrecht.
Original languageEnglish
Pages (from-to)1807-1819
JournalNonlinear Dynamics
Volume76
Issue number3
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Averaging theory
  • Periodic orbits
  • Yang-Mills

Fingerprint Dive into the research topics of 'Periodic orbits for the generalized Yang-Mills Hamiltonian system in dimension 6'. Together they form a unique fingerprint.

  • Cite this